# SDR JBXA9900079

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N577ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7269
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 48, ATL TO RDU, AIR RETURN TO ATL - PAX DR LATCH WARNING CAME ON DURING CLIMB-OUT.  AIRCRAFT WOULD NOT PRESSURIZE.   CHECKED PSEU CODES, CHECKED DOOR OPERATION ON GROUND.  NO DEFECTS NOTED.  AIRCRAFT OK FOR SERVICE.
